MAUDE Adverse Event Report: QUICKIE QM715; POWERED WHEELCHAIR

QUICKIE QM715; POWERED WHEELCHAIR
Model Number QM715
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discussion: during initial evaluation of this chair, the team determined that the armrests equipped on the subject wheelchair were not designed for weight bearing activities (pressure relief, transfers, etc.) and, therefore, the armrest breakage was not a malfunction in design, manufacture, or assembly of the device.Additional evaluation was performed on 30-sep-2021 and it was discovered, at that time, that the subject wheelchair had actually been equipped with single-post, height-adjustable armrests, not the cantilevered armrests mistakenly believed to be on the subject wheelchair at the time of the initial evaluation.Single-post, height-adjustable armrests are designed for weight bearing activities.Therefore, this was identified as a malfunction and, due to the fall from a power wheelchair, a potential for serious injury was assessed at that time.Therefore, the decision to file an mdr was made at that time.Conclusion: sunrise medical rates falls from power wheelchairs as potential for serious injury.Although the user, in this case, did not suffer a serious injury, due to the possibility for serious injury if the malfunction were to recur, this mdr is being filed.This mdr filing date is based on secondary evaluation performed on 30-sep-2021 and not on the initial evaluation performed within the 30-day period for initial filing.Therefore, this mdr is being filed approximately 4 days later than the due date (based on date of awareness) due to additional information gained after that time period.
 
Event or Problem Description
Dealer reports that end user fell from chair.Right side armrest broke and may have led to fall.No medical attention was sought for the fall by the end user at the time of the fall.No injury reported.

Brand Name
QUICKIE QM715
Common Device Name
POWERED WHEELCHAIR
MDR Report Key12566167
Report Number2937137-2021-00045
Device Sequence Number1140893
Product Code ITI
UDI-Device Identifier00016958052367
UDI-Public(01)00016958052367
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberQM715
Device Catalogue NumberEIPW11
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date10/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Weight137